# SDR SIMA20140108005

- Difficulty date: January 8, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,078 hours, 30,513 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Localizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3266 DURING APPROACH CREW REPORTED LOST BOTH LOCALIZER SIGNALS & BOTH GPS SIGNALS FOR LATERAL GUIDANCE.  THE ACFT WAS REMOVED FROM SERVICE.  BOTH NR 1 AND NR 2 LOCALIZERS OPERATIONAL CHECK GOOD IAW EMB145 AMMK 34-32-00.
